# SDR UPS05844158

- Difficulty date: February 21, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 26,689 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, COMPT 60 L17R HAS 3 INCH CRACK AND LONGERON END FITTING HAS .5 INCH CRACK 1770.  REMOVED AND REPLACED L17R AND END FITTING AT STATION 1770 IAW 51-1-8, 51-1-20D, 53-2-2 AND 51-1-21.
